# SDR ASOA01169

- Difficulty date: September 6, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, MAINTENANCE DISCOVERED CORROSION AT FRAME 39 FROM STRINGER 21 LEFT TO STRINGER 21 RIGHT.  MAINTENANCE REPAIRED CORROSION IAW ASA EO 72-53-0115.  (M)
